# SDR UPS00834354

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTS SLIDING WINDOW WILL NOT CLOSE COMPLETELY.  ADJ WINDOW LOCKING MECH.
